# SDR UIEA2020040800714

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,958 hours, 21,080 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT PITOT ON EICAS AFTER TAKEOFF( PERFORMED CAPT PITOT PROBE TEST REF AMM 34-11-01. OPS CHECKED NORMAL. PERFORMED ENG RUNS PERFORMED TEST, ALSO NO FAULTS NOTED. CREW SATISFIED WITH ACFT. )
